m+Medelevator.RU
← Поиск публикаций
Internal medicine journal · 2012

Rituximab-induced interstitial lung disease in a patient with immune thrombocytopenia purpura.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Child N, O'Carroll M, Berkahn L

Аннотация

We report the case of an 84-year-old man with refractory immune thrombocytopenia purpura (ITP) who was treated with rituximab and subsequently developed severe interstitial lung disease. There has been increasing use of rituximab in the treatment of ITP with success rates of up to 62% in adult patients with recurrent ITP. Interstitial lung disease is a rare but recognised complication of rituximab but has been rarely reported in the setting of ITP.

Предметные рубрики MeSH